Academic Journals Database
Disseminating quality controlled scientific knowledge

Lipschitz estimates for convex functions with respect to vector fields

ADD TO MY LIST
 
Author(s): Valentino Magnani

Journal: Bruno Pini Mathematical Analysis Seminar
ISSN 2240-2829

Volume: 3;
Issue: 1;
Start page: 60;
Date: 2012;
Original page

Keywords: convexity | Hörmander condition | Carnot-Carath

ABSTRACT
We present Lipschitz continuity estimates for a class of convex functionswith respect to Hörmander vector fields. These results have been recently obtained in collaboration with M. Scienza, [22].Presentiamo alcuni recenti risultati ottenuti in collaborazione con M. Scienza [22], riguardanti la determinazione di stime quantitative sulla continuità lipschitziana difunzioni convesse rispetto a campi vettoriali di Hörmander.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions